Alert archive / Washington / Small Craft Advisories in 2012

Small Craft Advisory 995, NWS Seattle, WA

May 26, 2012

NWS Seattle, WA issued this small craft advisory at May 26, 2012, 2:30 AM PDT. It took effect at May 26, 2012, 2:00 PM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
May 26, 2012, 2:30 AM PDT (09:30 UTC)
In effect from
May 26, 2012, 2:00 PM PDT
Expired
May 27, 2012, 8:16 AM PDT
In force
18 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WHUS76 KSEW 260930
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
230 AM PDT SAT MAY 26 2012

.A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE CENTRAL AND EASTERN
STRAIT OF JUAN DE FUCA FOR TONIGHT.

PZZ131-132-261730-
/O.NEW.KSEW.SC.Y.0995.120527T0100Z-120527T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
230 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT
SUNDAY. 

* WIND AND WAVES...20 TO 30 KNOTS WITH WAVES 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS
  ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
861 
WHUS76 KSEW 261612
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
912 AM PDT SAT MAY 26 2012

PZZ134-135-270015-
/O.EXB.KSEW.SC.Y.0995.120526T2100Z-120527T1200Z/
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
912 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
PDT SUNDAY. 

* WIND AND WAVES...SOUTHWEST WINDS RISING TO 15 TO 25 KT LATE THIS
  AFTERNOON THROUGH TONIGHT. WIND WAVES BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-270015-
/O.EXB.KSEW.SC.Y.0995.120527T0000Z-120527T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
912 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT SUNDAY. 

* WIND AND WAVES...NORTHWEST WINDS 10 TO 15 KT TODAY...BECOMING
  SOUTHWEST 15 TO 25 KNOTS TONIGHT. WIND WAVES BUILDING TO 2 TO 4
  FEET TONIGHT. HIGHEST WIND AND WIND WAVES SOUTH PART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-270015-
/O.EXT.KSEW.SC.Y.0995.120526T2100Z-120527T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
912 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

* WIND AND WAVES...VARIABLE WIND 10 KT...BECOMING WEST WIND 15 TO
  25 KNOTS LATE THIS AFTERNOON. WEST WIND RISING TO 20 TO 30 KNOTS
  TONIGHT. WIND WAVES BUILDING 2 TO 5 FT LATE TODAY AND TONIGHT..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
031 
WHUS76 KSEW 262122
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
222 PM PDT SAT MAY 26 2012

PZZ131-132-270530-
/O.UPG.KSEW.SC.Y.0995.000000T0000Z-120527T1200Z/
/O.NEW.KSEW.GL.W.0047.120527T0000Z-120527T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
222 PM PDT SAT MAY 26 2012

...GALE WARNING IN EFFECT UNTIL 5 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT SUNDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND...WEST WIND RISING TO 25 TO 35 KNOTS EARLY THIS
  EVENING...THEN EASING LATE TONIGHT. 

* WAVES...BUILDING TO 4 TO 6 FEET...SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-270400-
/O.EXB.KSEW.SC.Y.0995.120526T2122Z-120527T0400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
222 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WIND AND WAVES...SOUTH TO SOUTHWEST WIND 15 TO 25 KNOTS...EASING
  TO WEST WIND 10 TO 20 KT LATER THIS EVENING. WIND WAVES 1 TO 4
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-135-270530-
/O.CON.KSEW.SC.Y.0995.000000T0000Z-120527T1200Z/
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
222 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WIND AND WAVES...SOUTH TO SOUTHWEST WINDS RISING TO 15 TO 25 KT
  THIS EVENING. WINDS NORTHWEST 15 TO 25 KNOTS OVER THE NORTH
  PORTION OF ADMIRALTY INLET. WIND WAVES BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-270530-
/O.CON.KSEW.SC.Y.0995.120527T0000Z-120527T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
222 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WIND AND WAVES...SOUTHWEST WIND RISING TO 15 TO 25 KNOTS THIS
  EVENING. WIND WAVES BUILDING TO 2 TO 4 FEET. HIGHEST WIND AND
  WIND WAVES SOUTH PART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
291 
WHUS76 KSEW 270944
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
244 AM PDT SUN MAY 27 2012

PZZ131-132-271600-
/O.CAN.KSEW.GL.W.0047.000000T0000Z-120527T1200Z/
/O.EXB.KSEW.SC.Y.0995.000000T0000Z-120527T1600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
244 AM PDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...GALE WARNING HAS ENDED..

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE
GALE WARNING HAS ENDED.

* WIND AND WAVES...WEST 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-135-271045-
/O.CAN.KSEW.SC.Y.0995.000000T0000Z-120527T1200Z/
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
244 AM PDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT
ADVISORY. WINDS WILL EASE TODAY AFTER A STRONG PUSH OF MARINE AIR
OVERNIGHT...THE WINDS OVER ADMIRALTY INLET WERE RATHER LIGHT IN AN
AREA OF CONVERGENCE EARLY THIS MORNING. 

THE WIND ON PUGET SOUND EARLY THIS MORNING WAS STILL SOUTH 15 TO
20 KNOTS...BUT WILL EASE TO 5 TO 15 KNOTS TODAY.


$$

PZZ133-271600-
/O.EXT.KSEW.SC.Y.0995.000000T0000Z-120527T1600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
244 AM PDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WIND AND WAVES...SOUTH 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
143 
WHUS76 KSEW 271516
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
816 AM PDT SUN MAY 27 2012

PZZ131-132-272330-
/O.CAN.KSEW.SC.Y.0995.000000T0000Z-120527T1600Z/
/O.NEW.KSEW.SC.Y.0996.120527T2100Z-120528T0700Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
816 AM PDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT. 

* WIND AND WAVES...WEST RISING TO 15 TO 25 KNOTS WITH WIND WAVES 2
  TO 4 FEET THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-271630-
/O.CAN.KSEW.SC.Y.0995.000000T0000Z-120527T1600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
816 AM PDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY IS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT
ADVISORY.

$$

PZZ134-272330-
/O.NEW.KSEW.SC.Y.0996.120527T2100Z-120528T0700Z/
ADMIRALTY INLET-
816 AM PDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT. 

* WIND AND WAVES...NORTHWEST WIND RISING TO 15 TO 25 KT NORTH
  PORTION LATE THIS AFTERNOON THROUGH THIS EVENING. SOUTH WIND 10
  TO 15 KNOTS SOUTH PART. WIND WAVES 1 TO 4 FEET...HIGHEST NORTH
  PART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at May 25, 9:05 PM PDT, 5 hours 25 minutes earlier.

Area forecast discussion, May 25, 9:05 PM PDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
905 PM PDT FRI MAY 25 2012

.SYNOPSIS...DRIER AND WARMER WEATHER IS EXPECTED ON SATURDAY AS
NORTHERLY FLOW WRAPS AROUND A DEEP UPPER LEVEL TROUGH MOVING TOWARD
SOUTHERN IDAHO. MOISTURE WILL INCREASE SATURDAY NIGHT AND SUNDAY AS
ONSHORE FLOW INCREASES. A WEAK FRONT AND AN APPROACHING UPPER LEVEL
TROUGH WILL BRING CLOUDS AND SHOWER ACTIVITY SUNDAY THROUGH MEMORIAL
DAY. A WEAK RIDGE OF HIGH PRESSURE WILL BRING DRIER WEATHER TO THE
AREA ON TUESDAY.

&&

.SHORT TERM...AN UPPER LEVEL LOW DRIFTING AWAY FROM WESTERN WA AND
INTO CENTRAL CALIFORNIA THIS EVENING PROVIDED INSTABILITY ALONG WITH
NORTHEAST FLOW ALOFT. SCATTERED SHOWERS AND THUNDERSTORMS THAT
MAINLY FIRED UP OVER THE HIGHER TERRAIN DRIFTED SOUTH-SOUTHWEST...
CARRYING WELL INTO THE LOWLANDS. SHOWER ACTIVITY HAS BECOME ISOLATED
AND WILL CONTINUE TO DIMINISH THROUGH THE EVENING.

SHORTWAVE RIDGING WILL BUILD INSIDE OF 130W SATURDAY WITH THE FLOW
ALOFT BACKING TO NORTHERLY. ISOLATED MOUNTAIN SHOWERS MAY BUBBLE UP
IN THE AFTERNOON WITH DAYTIME HEATING...OTHERWISE A MOSTLY DRY DAY
IS IN STORE. LOWLAND TEMPERATURES AWAY FROM THE WATER WILL WARM INTO
THE LOWER 70S...A FEW DEGREES ABOVE NORMAL. ONSHORE FLOW WILL BEGIN
TO INCREASE SATURDAY NIGHT...WITH MODEL SOUNDINGS SHOWING AN
INCREASE IN LOW LEVEL MOISTURE BY SUNDAY MORNING. MORNING STRATUS
MAY BRIEFLY LIFT SUNDAY AFTERNOON THROUGH THE INTERIOR...BUT
ADDITIONAL MOISTURE ASSOCIATED WITH A WEAK FRONT WILL PUSH THROUGH
THE INTERIOR BY SUNDAY EVENING. THE BEST CHANCE FOR RAIN WILL BE
ALONG THE COAST AND MOUNTAINS SUNDAY. AN UPPER TROUGH WILL APPROACH
THE AREA MONDAY LOWERING HIGH TEMPERATURES ONCE AGAIN AND KEEPING
CLOUDS AND SHOWERS IN THE FORECAST. DAMICO

.LONG TERM...FROM PREVIOUS DISCUSSION...A WEAK UPPER TOUGH WILL PASS
ACROSS THE AREA MONDAY NIGHT BEHIND THE WEAKENING FRONTAL SYSTEM AND
WILL BE FOLLOWED ON TUESDAY BY A DIRTY AND FLAT UPPER RIDGE. THIS
RIDGE SHOULD DRY CONDITIONS OUT THOUGH AND ALLOW TEMPERATURES TO
RISE TO AROUND NORMAL FOR LATE MAY. LONG RANGE MODELS DIVERGE
SOMEWHAT AFTER TUESDAY WITH THE ECMWF BRINGING A WEAK FRONT ACROSS
THE AREA WED AND WED NIGHT...BRIEF SHORT WAVE RIDGING THU...AND
ANOTHER FRONT LATE NEXT WEEK. THE LATEST GFS HAS HIGHER HEIGHTS WITH
THE FRONT STALLING OFFSHORE. WILL MAINTAIN MOSTLY CLOUDY WITH A
CHANCE OF SHOWERS ACROSS THE AREA AND TEMPERATURES A LITTLE BELOW
NORMAL TO AROUND NORMAL LATE IN THE WEEK. ALBRECHT

&&

.AVIATION...A WEAK UPPER RIDGE EXTENDS INTO BRITISH COLUMBIA WITH A
LARGE UPPER LOW CENTERED OVER THE GREAT BASIN. THE AIR MASS IS
SOMEWHAT AND UNSTABLE THIS EVENING AS SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS COME TO AN END...BUT SKIES WILL CLEAR SATURDAY MORNING
AS THE AIR BECOMES STABLE. NE FLOW ALOFT. AIR STABLE AND DRY
SATURDAY.

KSEA...SOME DEBRIS FROM THE SCATTERED SHOWERS...THEN CLEARING LATER
TONIGHT. CURRENT TAF LOOKS GOOD WITH A TYPICAL LIGHT NORTHERLY WIND
AGAIN BY MIDDAY SATURDAY UNDER SUNNY SKIES.

&&

.MARINE...THE SMALL CRAFT ADVISORIES FOR SOME OF THE COASTAL WATERS
AND FOR PUGET SOUND WILL ALL EXPIRE AND WINDS WILL BE PRETTY LIGHT
OVERNIGHT. THERE WILL BE A DECENT PUSH OF WESTERLIES IN THE STRAIT
LATER SATURDAY AFTERNOON AND EVENING AND THE CURRENT FCST LOOKS
GOOD.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...NONE.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:18 PM PDTSmall Craft AdvisorySEW102 min
May 26, 2:22 PM PDTGale WarningSEW12 hr

Nearby

Small Craft Advisories in Washington, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.